Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Throat problems with medications.
    avatar
    pammaley posted:
    What problems have anyone had while taking Fosamax? My throat feels like I have an obstruction but a swallow study showed no bloockages. Thanks for any help.
    Reply
     
    avatar
    bonebabe responded:
    If you only experience this feeling when taking your Fosamax and not at any other time, whether it's something "real" or not, it's real to you. I'd suggest switching from Fosamax to either the annual Reclast infusion or the quarterly Boniva injections. There are no throat/gastric issues with these.


    Helpful Tips

    Comment
    Good luck... More
    Was this Helpful?
    2 of 3 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the National Osteoporosis Foundation website